RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2018, Volume 14, 074, 28 pp. (Mi sigma1373)  

On Regularization of Second Kind Integrals

Julia Bernatskaa, Dmitry Leykinb

a National University of Kyiv-Mohyla Academy, 2 H. Skovorody Str., 04655 Kyiv, Ukraine
b 44/2 Harmatna Str., apt. 32, 03067 Kyiv, Ukraine

Abstract: We obtain expressions for second kind integrals on non-hyperelliptic $(n,s)$-curves. Such a curve possesses a Weierstrass point at infinity which is a branch point where all sheets of the curve come together. The infinity serves as the basepoint for Abel's map, and the basepoint in the definition of the second kind integrals. We define second kind differentials as having a pole at the infinity, therefore the second kind integrals need to be regularized. We propose the regularization consistent with the structure of the field of Abelian functions on Jacobian of the curve. In this connection we introduce the notion of regularization constant, a uniquely defined free term in the expansion of the second kind integral over a local parameter in the vicinity of the infinity. This is a vector with components depending on parameters of the curve, the number of components is equal to genus of the curve. Presence of the term guarantees consistency of all relations between Abelian functions constructed with the help of the second kind integrals. We propose two methods of calculating the regularization constant, and obtain these constants for $(3,4)$, $(3,5)$, $(3,7)$, and $(4,5)$-curves. By the example of $(3,4)$-curve, we extend the proposed regularization to the case of second kind integrals with the pole at an arbitrary fixed point. Finally, we propose a scheme of obtaining addition formulas, where the second kind integrals, including the proper regularization constants, are used.

Keywords: second kind integral; regularization constant; Abelian function relation; Jacobi inversion problem; addition formula.

DOI: https://doi.org/10.3842/SIGMA.2018.074

Full text: PDF file (494 kB)
Full text: https:/.../074
References: PDF file   HTML file

Bibliographic databases:

MSC: 32A55; 32W50; 35R01; 14H40; 32A15; 14H45
Received: October 3, 2017; in final form July 2, 2018; Published online July 21, 2018
Language:

Citation: Julia Bernatska, Dmitry Leykin, “On Regularization of Second Kind Integrals”, SIGMA, 14 (2018), 074, 28 pp.

Citation in format AMSBIB
\Bibitem{BerLei18}
\by Julia~Bernatska, Dmitry~Leykin
\paper On Regularization of Second Kind Integrals
\jour SIGMA
\yr 2018
\vol 14
\papernumber 074
\totalpages 28
\mathnet{http://mi.mathnet.ru/sigma1373}
\crossref{https://doi.org/10.3842/SIGMA.2018.074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000439656000001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051851833}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1373
  • http://mi.mathnet.ru/eng/sigma/v14/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:152
    Full text:22
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021